# SDR QXEA9700565

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 82
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 473054
- Condition: Malfunction
- Location: Cargo Compt
- Component: Dhav, 82522710001
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - LAV SMOKE DETECTOR DOES NOT TEST.  REPLACED SMOKE DETECTOR, OPERATIONAL CHECK GOOD.
